ADVERTISEMENT

Q. What can be done for dark patches after using Utramedanine?

Answered by
Dr. Vinay Kumar
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Dec 26, 2019

Hello doctor,

I have vitiligo. I used for my patches Utramedanine solution with sun and I think I used to much because it burned. Now, I have dark patches like brown. Will it go away?

#

Hello,

Welcome to icliniq.com.

I have noted your description and analyzed the situation at hand. The medicine being used by you is photo-sensitizing agent which means that it needs to be applied and then the treated area has to be exposed to ultraviolet rays for a controlled duration, preferably using a timer. Unfortunately, you exceeded that limit. The problem that you are facing is a common complaint in many patients. It is called photosensitive reaction.

The good part is that the problem usually takes care of itself especially if you do not allow it to occur repeatedly. In your case, what has happened is that the skin has got an overdose of medication and is responding by producing inflammation and more pigment than desired at fast speed. If you leave it in this position, even then it is likely to heal but some patients need weak steroidal creams like Hydrocortisone to hasten the process of recovery. In case of itching, one may use anti-allergic.

Please protect the area from further sun exposure for some day. Give a rest of a week or so and then restart the same treatment but with smaller dose of application and least possible sun exposure which can be tolerated by your skin. Please be extra-cautious about following instructions for such medications in future. You are highly likely to get good results with these measures. In case of any concern revert to me for further management.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have lots of dark spots all over my body. Please suggest the best treatment.

.. me the following questions to give more accurate treatment. How long it has been there? Is itching still there? Can you mention any exaggerating and relieving factor? Any area spared? How long have you been breastfeeding? Revert back with the answ...   Read full

Pityriasis Rosea, a Common Papulosquamous Disorder

.. from a Greek word, pityriasis (fine scale) and Latin word rosea (rose red) with common Christmas tree or fir tree pattern .. ...   Read full

What can be done for dark patches after using Utramedanine?

Please protect the area from further sun exposure for some day ... Give a rest of a week or so and then restart the same treatment but with smaller dose of application and least possible ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.